Rotigotine patches


#1
I am only on Rotigotine patches now, having found tablet treatment all made me feel lousy. I just seem to react to all tabs, at least the ones I've been prescribed. Within two weeks of reaching 8mg patches over a nine month period I began to itch all over - not just where the patches had been. I made most of the spots that appeared bleed with constant itching. Gradually I have weaned myself off to 4mg, and even that for a 12 hour period only. The back and skin itching has improved but where do I go from here. I'm pretty much chair bound and only manage to get about the bungalow with a stick occasionally: the rest of the time I rely on poor hubby to wheel-chair me. Not too much problem with bladder because of catheter, but rotten existence just the same. My own surgery doctor and district nurses kindly call on me but I still have to go to the hospital for the PD consultant, also the cardiac dept/pacemaker, svt and af heart problem. Sorry if all this sounds gloomy but to list all the ailments would take ages and sound even more depressing.
Haven't been on the forum for ages and only really wanted to know if anyone else had experienced this reaction to patches.

#2
Hi Janqiul sorry to hear your not having a good time , hope things get better. I have been on neupro since September, 4ml every 24hrs also azilect 1ml per day & luckily haven't had any bad effects . my parkinson nurse very helpful maybe there is some way to help the itching.regards Marie

#3
hi janquil, i was on the patches for 2yrs when i was finally taken off them i realised they actually did,nt do anything i was put on pamiprexil and the change was noticeable after a few weeks, have you been offered apomorphine it is a dopermine agonist given either by pen injection or subcutanously by continues infusion by pump, the pen is used to give you a short boust it last for an hour when your other meds have not kicked in it works like a diabetic pen, and the pump delivers the meds round your system every so many hours a fine needle goes into your tummy once a day during yopur waking hours and gives a much smoother and consistant med delivery it is expensive but might be worth looking into hope this will help, sue.

#4
Thank you Marie and Lily for your responses. I will look into both options.
Janquil